# SDR AALA20161219004

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,999 hours, 7,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 23 DETACHED ON LANDING.  INSTALLED EXIT SIGN MOUNT IAW AMM 33-51-03.  OPERATIONAL CHECKED GOOD.
